# SDR SWAA2013101421113

- Difficulty date: September 20, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 5919110
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD LE, BS Y636, BRACKET CONNECTED TO WING BODY FAIRING SUPPORT CRACKED.  R & R SUPPORT IAW SRM & DRAWING.
